3 Search Results for "Berzunza, Gabriel"


Document
Fragmentation Processes Derived from Conditioned Stable Galton-Watson Trees

Authors: Gabriel Berzunza Ojeda and Cecilia Holmgren

Published in: LIPIcs, Volume 225, 33rd International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2022)


Abstract
We study the fragmentation process obtained by deleting randomly chosen edges from a critical Galton-Watson tree 𝐭_n conditioned on having n vertices, whose offspring distribution belongs to the domain of attraction of a stable law of index α ∈ (1,2]. This fragmentation process is analogous to that introduced in the works of Aldous, Evans and Pitman (1998), who considered the case of Cayley trees. Our main result establishes that, after rescaling, the fragmentation process of 𝐭_n converges as n → ∞ to the fragmentation process obtained by cutting-down proportional to the length on the skeleton of an α-stable Lévy tree of index α ∈ (1,2]. We further establish that the latter can be constructed by considering the partitions of the unit interval induced by the normalized α-stable Lévy excursion with a deterministic drift studied by Miermont (2001). In particular, this extends the result of Bertoin (2000) on the fragmentation process of the Brownian CRT.

Cite as

Gabriel Berzunza Ojeda and Cecilia Holmgren. Fragmentation Processes Derived from Conditioned Stable Galton-Watson Trees. In 33rd International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2022). Leibniz International Proceedings in Informatics (LIPIcs), Volume 225, pp. 3:1-3:14, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2022)


Copy BibTex To Clipboard

@InProceedings{berzunzaojeda_et_al:LIPIcs.AofA.2022.3,
  author =	{Berzunza Ojeda, Gabriel and Holmgren, Cecilia},
  title =	{{Fragmentation Processes Derived from Conditioned Stable Galton-Watson Trees}},
  booktitle =	{33rd International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2022)},
  pages =	{3:1--3:14},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-230-3},
  ISSN =	{1868-8969},
  year =	{2022},
  volume =	{225},
  editor =	{Ward, Mark Daniel},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops-dev.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2022.3},
  URN =		{urn:nbn:de:0030-drops-160898},
  doi =		{10.4230/LIPIcs.AofA.2022.3},
  annote =	{Keywords: Additive coalescent, fragmentation, Galton-Watson trees, spectrally positive stable L\'{e}vy processes, stable L\'{e}vy tree, Prim’s algorithm}
}
Document
The k-Cut Model in Conditioned Galton-Watson Trees

Authors: Gabriel Berzunza, Xing Shi Cai, and Cecilia Holmgren

Published in: LIPIcs, Volume 159, 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020)


Abstract
The k-cut number of rooted graphs was introduced by Cai et al. [Cai and Holmgren, 2019] as a generalization of the classical cutting model by Meir and Moon [Meir and Moon, 1970]. In this paper, we show that all moments of the k-cut number of conditioned Galton-Watson trees converge after proper rescaling, which implies convergence in distribution to the same limit law regardless of the offspring distribution of the trees. This extends the result of Janson [Janson, 2006].

Cite as

Gabriel Berzunza, Xing Shi Cai, and Cecilia Holmgren. The k-Cut Model in Conditioned Galton-Watson Trees. In 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020). Leibniz International Proceedings in Informatics (LIPIcs), Volume 159, pp. 5:1-5:10, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2020)


Copy BibTex To Clipboard

@InProceedings{berzunza_et_al:LIPIcs.AofA.2020.5,
  author =	{Berzunza, Gabriel and Cai, Xing Shi and Holmgren, Cecilia},
  title =	{{The k-Cut Model in Conditioned Galton-Watson Trees}},
  booktitle =	{31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020)},
  pages =	{5:1--5:10},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-147-4},
  ISSN =	{1868-8969},
  year =	{2020},
  volume =	{159},
  editor =	{Drmota, Michael and Heuberger, Clemens},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops-dev.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2020.5},
  URN =		{urn:nbn:de:0030-drops-120352},
  doi =		{10.4230/LIPIcs.AofA.2020.5},
  annote =	{Keywords: k-cut, cutting, conditioned Galton-Watson trees}
}
Document
Largest Clusters for Supercritical Percolation on Split Trees

Authors: Gabriel Berzunza and Cecilia Holmgren

Published in: LIPIcs, Volume 159, 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020)


Abstract
We consider the model of random trees introduced by Devroye [Devroye, 1999], the so-called random split trees. The model encompasses many important randomized algorithms and data structures. We then perform supercritical Bernoulli bond-percolation on those trees and obtain a precise weak limit theorem for the sizes of the largest clusters. The approach we develop may be useful for studying percolation on other classes of trees with logarithmic height, for instance, we have also studied the case of complete d-regular trees.

Cite as

Gabriel Berzunza and Cecilia Holmgren. Largest Clusters for Supercritical Percolation on Split Trees. In 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020). Leibniz International Proceedings in Informatics (LIPIcs), Volume 159, pp. 6:1-6:10, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2020)


Copy BibTex To Clipboard

@InProceedings{berzunza_et_al:LIPIcs.AofA.2020.6,
  author =	{Berzunza, Gabriel and Holmgren, Cecilia},
  title =	{{Largest Clusters for Supercritical Percolation on Split Trees}},
  booktitle =	{31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020)},
  pages =	{6:1--6:10},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-147-4},
  ISSN =	{1868-8969},
  year =	{2020},
  volume =	{159},
  editor =	{Drmota, Michael and Heuberger, Clemens},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops-dev.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2020.6},
  URN =		{urn:nbn:de:0030-drops-120361},
  doi =		{10.4230/LIPIcs.AofA.2020.6},
  annote =	{Keywords: Split trees, random trees, supercritical bond-percolation, cluster size, Poisson measures}
}
  • Refine by Author
  • 3 Holmgren, Cecilia
  • 2 Berzunza, Gabriel
  • 1 Berzunza Ojeda, Gabriel
  • 1 Cai, Xing Shi

  • Refine by Classification
  • 3 Mathematics of computing → Probabilistic algorithms

  • Refine by Keyword
  • 1 Additive coalescent
  • 1 Galton-Watson trees
  • 1 Poisson measures
  • 1 Prim’s algorithm
  • 1 Split trees
  • Show More...

  • Refine by Type
  • 3 document

  • Refine by Publication Year
  • 2 2020
  • 1 2022

Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail